# SDR HEEA0016068

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 6321 · Main Rotor Brake
- Part: Rotor Brake
- Part number: 7665009803103
- Condition: Malfucntioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ROTOR BRAKE ON AND ROTOR SPOOLING DOWN (STILL TURNING)...WINDSHIELD HOT  BUS TIE OPEN TFMR RECT AND DOOR OPEN WARNING LIGHTS CYCLE ON AND OFF ON MASTER CAUTION PANEL UNTIL ROTOR COMES TO A COMPLETE STOP.  ROTOR BRAKE FUNCTION NORMAL. UNIT CURRENTLY IN ACCESSORY OVERHAUL SHOP FOR REPAIRS.
